Stop pain from getting in your way with these extra strength tablets from Nurofen. Each tablet contains 512mg of sodium Ibuprofen to eliminate mild to moderate joint, muscle and back pain. They can also be used to reduce a high temperature.
Up to 8 hours of protection from:
Always read the leaflet
Adults and children from 12 years:
Do not give Nurofen Tablets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
For detailed dosing instructions please refer to the product leaflet.
Active Ingredient:Sodium Ibuprofen 512mg (equivalent to 400mg Ibuprofen ).
Also contains: sodium and sucrose.
See leaflet for full list of ingredients.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.